MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The accu-chek inform ii meter + rf serial number is (b)(6).The products have been requested for investigation but have not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis accu-chek inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
There was an allegation of questionable glucose results and error messages using the accu-chek inform ii test strips with the accu-chek inform ii meter + rf.Results were provided for one individual.The customer tested themselves to try to recreate the issue.The initial result at 18:55 was 152 mg/dl.The second result at 18:56 was 111 mg/dl.The same finger and fingerstick from the first result were used for the second result.
 
Additional Manufacturer Narrative
Medwatch field h6 type of investigation, investigation conclusion, and component code were updated.Medwatch field d9 is updated.The customer's meter and strips were received for investigation.All returned results are within the acceptable range.The log file did not indicate any hardware or software issues that would lead to a measurement discrepancy.The meter was disassembled for further investigation.No damage or contamination was observed.The strip vial, desiccant, and vial cap were inspected and were acceptable in appearance.Investigational testing was performed using glycolyzed blood.Analysis of the raw data was performed, and all results were acceptable.The alleged issue could not be reproduced.No product issue was found.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24376240
Report Number1823260-2026-00559
Device Sequence Number17538838
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671892
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale